MathSciNet Relay Station
MathSciNet bibliographic data
MR270122 (42 #5015) 46.10
Rosenthal, Haskell P. On relatively disjoint families of measures, with some applications to Banach space theory. Studia Math. 37 1970 13–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement